# SDR EE4Y2025111323444

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A STRUCTURAL INSPECTION, A CRACK WAS FOUND IN THE RH WING LEADING EDGE SKIN CUTOUTBETWEEN RIBS 19 AND 20. THE AFFECTED AREAWAS TRIMMED IN ACCORDANCE WITH SRM 57-49-01 REP51. THE FINAL DIMENSIONS AFTER REWORK EXCEED THE MINIMUM ALLOWABLE LIMITS. THECONDITION REPORTED WAS REPAIRED IAW ETD2025-190-929724 REV. B, AND DOCUMENTED PER COOPESA COO-EO-2025-23327, UNDER JOB A1Q219 NRI 21-32.
